# SDR USAA2015021500020

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 47,408 hours, 17,752 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID, ALTERNATE BRAKE & NO NOSE WHEEL STEERING UPON GATE ARRIVAL.  ACCOMPLISHED  TSM 32-42-00-810-823-A & TSM 32-42-00810-807-A.  SYS CHECKED GOOD.  NO FAULTS DISPLAYED ON ECAM.
